Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Collectionwise normality in screenable spaces


Author: Mary Ellen Rudin
Journal: Proc. Amer. Math. Soc. 87 (1983), 347-350
MSC: Primary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1983-0681846-1
MathSciNet review: 681846
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if there is any normal screenable space which is not paracompact, there is one which is not collectionwise normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681846-1
Keywords: Collectionwise normal, normal, screenable, paracompact
Article copyright: © Copyright 1983 American Mathematical Society